# SDR MALA000516

- Difficulty date: August 13, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHTS 3A, 4A, 5A INOP.  SMELLED SMOKE.  MAINTENANCE REPLACED BALLAST (P/N 6511-1) IAW 33-20.  OPS CHECK GOOD.
